# SDR P5CA9500786

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Cascade Vane
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE, INBOARD NR 15 AND 17 CASCADE VANE CORRODED.  BLENDED OUT CORROSION PER BOEING SRM 51-10-01.
